MathSciNet Relay Station
MathSciNet bibliographic data
MR647249 13D25
Herzog, J.; Simis, A.; Vasconcelos, W. V. Approximation complexes of blowing-up rings. J. Algebra 74 (1982), no. 2, 466–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement